# SDR 08FDEA02675

- Difficulty date: July 3, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327046200600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL BEARINGS ARE EMBEDDED ON THE TOP SURFACE OF PANEL NR 232 GG, MAIN CARGO DECK.  REPAIRED DAMAGED FLOOR PANEL IN REF TO A300-600 SRM 53-10-20, FIG 202.
